MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR

TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR
Model Number TRB29-LRG-01
Medical Device Problem Codes Deflation Problem (1149); Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A4: weight: requested, not provided.D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E3: occupation: x ray technologist/ scrub tech.The actual device has been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
Terumo medical corporation received the following reported information: the tr band was put on and inflated as the radial sheath was removed.When checked a few moments later by the physician, the large balloon had deflated and was bleeding at the radial puncture site and around the patient's wrist.Originally 18 ml's were injected, and once air was titrated out 13 ml's remained.The physician reinflated and it quickly deflated again.At this time, they removed the current tr band, replaced it with another tr band, and hemostasis was maintained.It was not known if the new tr band placed after the deflated band was from the same lot.The blood loss was less than 250cc.The procedure being performed was a left heart cath - radial access.The device was not previously manipulated.There were no additional devices used in conjunction with the tr band.The product stored on the shelf in the cath lab.Dry environment and not in direct light.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to update section h3, and to provide the complete investigation results.One tr band, inflator, and packaging label were returned for assessment.The sample was subjected to visual analysis.No damage or deformities were noted on the band or inflator.There is 7ml of air left in the band.The sample was subjected to leak testing.Approximately 18ml of air was injected into the band and submerged in a water bath for 30 seconds.Air bubbles were observed from the check valve.The sample failed leak testing.The check valve was deconstructed to check for damage or foreign matter.Upon deconstruction, a piece of foreign matter was found.One tr band, inflator, and packaging were returned for assessment and the sample leaked at the check valve due to foreign matter.The complaint can be confirmed for air leakage issues.The cause is foreign matter in the check valve.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with terumo medical corporation specifications and procedures.A corrective action was initiated for this issue.

Brand Name
TR BAND
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key24619585
Report Number1118880-2026-00025
Device Sequence Number9640125
Product Code DXC
UDI-Device Identifier00389701012476
UDI-Public(01)00389701012476(17)280301(10)0001278424
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K213531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRB29-LRG-01
Device Catalogue NumberTRB29-LRG-01
Device Lot Number0001278424
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOONS; CARDIAC CATHS; STENT; WIRES
Patient Age67 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite